Hello john03102012. You are not alone. Its been reported in clinical studies that up to 26% of people taking Vyvanse report dry mouth/throat as a side effect. Its a common one. You might try various lozenges, that might help. Liquids, and plenty of them. Best regards,pledge
I've done some basic research on the dry mouth issue and it seems that dry mouth is a common side effect of a lot of drugs, amphetamines (Vyvanse is an amphetamine) included. Amphetamines inhibit saliva production... it's anyone's best guess that the decrease in saliva is a result of the more common symptom, appetite loss. Obviously, you can find ways to soothe the dryness of your mouth. However, it is most important to take extra care of your teeth while experiencing dry mouth because the lack of saliva can have negative effects on your dental hygiene.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Oct 2011 • 1 answer
Updated 30 May 2012 • 2 answers
Updated 7 Dec 2012 • 1 answer
Updated 12 Oct 2014 • 1 answer
Updated 3 Nov 2015 • 1 answer